Aa
A
A
Close
Avatar universal
Satin Drugs
Hi
I recently started taking Crestor for high Triglycerides but it was not agreeing with me. I was depress and getting pains all over my body.. My doctor put me on Lipitor , after three days, started feeling depress and started having pains in my left foot. The pains are bearable but it is if I over did exercise and it hurts constant.. My dr told me to come off the Lipitor, so what should I take.?. My body seem to be producing the cholesterol, and the level of the choleserol is down to 179 but the Triglycerides are 259, hence the reason for the crestor and lipitor.. Can anyone suggest anything..

Patricia
Cancel
3 Answers
Page 1 of 1
159619 tn?1499916784
You could ask your doctor about a fenofibrate like Ticor, they are very effective on serum TGL's and have very few if any side effects.

Good luck!

Jon
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
159619 tn?1499916784
Sorry, that should be Tricor :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Just in case,

Next time that you go for a blood test, be sure do not get any egg in the previous 48 hours.
The eggs rocket the tri. levels of my wife.

Jesus
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Heart Disease Answerers
159619 tn?1499916784
Blank
Salt Lake City, UT
11548417 tn?1480750569
Blank
Netherlands
Avatar universal
Blank
5536886 tn?1455830946
Blank
Avatar universal
Blank
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
996946 tn?1503252712
Blank
LindaTX Happy 2017 everyone! Comment
Aug 20
Avatar universal
Blank
Catslover added the Blood Pressure Tracker
Aug 14
Avatar universal
Blank
Heart Disease Community Resources